Alert archive / Illinois / Tornado Warnings in 2004
Tornado Warning 35, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at May 30, 2004, 4:25 PM CDT for Ford County, Livingston County, Illinois. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2004, 4:25 PM CDT (21:25 UTC)
- Expired
- May 30, 2004, 5:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
Counties Ford County, IL, Livingston County, IL
The radar
The Chicago radar (KLOT), 94 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 1:05 PM CDT | Tornado Watch | SPC | 6 hr |
| May 30, 4:25 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1629 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
564
WFUS53 KLOT 302125
TORLOT
ILC053-105-302215-
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO IL
425 PM CDT SUN MAY 30 2004
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* TORNADO WARNING FOR...
LIVINGSTON COUNTY IN CENTRAL ILLINOIS
FORD COUNTY IN EAST CENTRAL ILLINOIS
* UNTIL 515 PM CDT
* AT 425 PM CDT...DOPPLER RADAR INDICATED STRONG ROTATION IN A SEVERE
THUNDERSTORM NEAR 4 MILES SOUTHEAST OF CHATSWORTH...MOVING
NORTHEAST AT 15 MPH.
* THE STORM WILL BE NEAR...
PIPER CITY AROUND 435 PM CDT.
CULLOM AROUND 440 PM CDT.
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING
PREVIOUSLY ISSUED FOR THIS AREA.
DO NOT WAIT UNTIL YOU HEAR OR SEE THE TORNADO. TAKE SHELTER NOW.
LAT...LON 4073 8851 4059 8826 4063 8814 4098 8814
4102 8848
$$
PIETRYCHAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at May 30, 3:15 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 30, 3:15 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO IL 315 PM CDT SUN MAY 30 2004 .DISCUSSION... WAITING FOR SECOND ROUND OF SEVERE WEATHER TO BEGIN. SAT IMAGERY SHOWS CLOUD COVER FROM MORNING THUNDERSTORMS NOW THINNING ENOUGH TO ALLOW SOME HEATING. STORMS ALONG MISSISSIPPI RIVER BEGINNING TO MOVE EAST AND SHOULD MOVE INTO FORECAST AREA VERY LATE THIS AFTERNOON OR EARLY THIS EVENING. THOUGH AIRMASS IS WORKED OVER THREAT OF SEVERE THUNDERSTORMS REMAINS. RAINFALL AMOUNT IN EXCESS OF 2 INCHES COVERED MOST OF AREA THIS MORNING/AFTERNOON. GIVEN PREVIOUS WEEKS ANTECEDANT CONDITIONS AND TODAY/S HEAVY RAINS FLOOD WATCH APPEARS NECESSARY SINCE TONIGHT/S STORMS WILL ONLY AGGRAVATE THE ISSUE. && .AVIATION... FOR 12Z TAFS...SHOWERS AND FEW TS POPPED UP ACROSS NORTHERN IL LAST 1-2 HRS. EXPECT THIS ACTIVITY TO REMAIN ISOLATED FIRST FEW HRS OF TAFS AND PROBABLY BEST HANDLE WITH VICINITY WORDING. LINE OF TS CURRENTLY MOVING OUT OF EASTERN IA INTO NORTHWEST IL. THIS LINE WILL PROBABLY DISSIPATE SOME BEFORE REACHING CHICAGO AREA TERMINALS BUT STILL EXPECT ENOUGH THUNDER TO WARRANT TEMPO GROUP. TS TIMING 13Z AT RFD 14Z DPA AND 15Z ORD/MDW. AFTER THESE SHOWERS AND TS MOVE THRU SHOULD BE A 2-4 HR DRY PERIOD BEFORE TS REDEVELOP AHEAD OF FROPA THIS AFTERNOON. BEST SHOT AT TIMING WOULD BE LATE AFTERNOON 21Z-00Z. AFTERNOON TS LIKELY TO BE STRONGER THAN MORNING CONVECTION MAYBE A FEW ISOLATED SVR. WITH LARGE EXTENT TO PRECIP AND MOIST LOW LEVELS THINK 2-3KFT MVFR CIGS FOR MOST THE PERIOD LOOK GOOD. LOWER MVFR CIGS AND POSSIBLY BRIEF IFR ASSOCIATED WITH HEAVIER SHOWERS AND TS. SE WINDS 10-15KTS INCREASE WITH SOME GUSTS TO 20-25KT TODAY...THEN TURN SOUTHERLY THIS EVENING AND WSW BY THE END OF THE PERIOD. && .LOT...WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LK MI...SMALL CRAFT ADVISORY SOUTHERN LK MI TODAY AND TONIGHT. IMPORTANT NOTICE...EFFECTIVE JUNE 8...THE AWIPS IDENTIFIER FOR THIS PRODUCT WILL CHANGE FROM CHIAFDCHI TO CHIAFDLOT. THE WMO HEADER FXUS63 KLOT WILL NOT CHANGE.
Hazardous weather outlook, May 30, 1:15 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO IL 115 PM CDT SUN MAY 30 2004 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-019 -302130- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 115 PM CDT SUN MAY 30 2004 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE FROM MENDOTA TO SANDWICH TO CHANNAHON TO KANKAKEE TO WATSEKA FOR THUNDERSTORMS EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THE SEVERE STORMS ARE MOSTLY LIKELY TO OCCUR FROM ABOUT 400 PM THROUGH 1000 PM. THE SEVERE WEATHER THREATS INCLUDE LONG-TRACK STRONG TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THE REMAINDER OF THE AREA IS UNDER A MODERATE RISK OF SEVERE WEATHER. WITH ENOUGH BREAK UP OF THE CLOUD COVER THIS AFTERNOON...HEATING FROM THE SUN AND SURGING DEWPOINTS ON STRONG SOUTH WINDS WILL SUFFICIENTLY DESTABILIZE THE ATMOSPHERE FOR STRONG THUNDERSTORMS TO DEVELOP. LOW LEVEL WINDS...A STRONG UPPER LEVEL LOW PRESSURE SYSTEM...AND A STRONG JET STREAM ALOFT WILL FAVOR ORGANIZED THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND MOVE WEST TO EAST ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA LATE THIS AFTERNOON AND THIS EVENING. LOCALLY HEAVY DOWNPOURS ARE ALSO POSSIBLE WITH THE STORMS. RAINFALL OVER FAR NORTHERN ILLINOIS...WHERE MINOR RIVER FLOODING IS OCCURRING...COULD BE SUFFICIENT TO AGGRAVATE OR PROLONG ONGOING STREAM FLOODING. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EARLY EVENING AND AGAIN TUESDAY AFTERNOON AND EARLY EVENING BUT THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE) LMZ740>746-766-302130- WINTHROP HARBOR IL TO NEW BUFFALO MI- LAKE MICHIGAN- 835 AM CDT SUN MAY 30 2004 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. THE MAIN THREAT TO BOATERS WILL BE STRONG GUSTY WINDS...ROUGH SEAS AND LIGHTNING. SCATTERED SHOWERS AND THUNDERSTORMS ALONG A WARM FRONT WILL BECOME MORE WIDESPREAD MID MORNING THROUGH EARLY OR MID AFTERNOON. THEN A SQUALL LINE IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND SWEEP ACROSS SOUTHERN LAKE MICHIGAN THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR HAZARDOUS WINDS AND WAVES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND EARLY EVENING AND AGAIN TUESDAY AFTERNOON AND EARLY EVENING BUT SEVERE STORMS ARE NOT EXPECTED. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)
In the hours before
Local storm report, May 30, 11:50 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE CHICAGO IL
1150 AM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1120 AM FLASH FLOOD JOLIET 41.53N 88.12W
05/30/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING
1120 AM FLOOD WHEATON 41.86N 88.11W
05/30/2004 DUPAGE IL EMERGENCY MNGR
STREET FLOODING - PARK ST AND MAIN ST CLOSED.
1120 AM FLOOD CLARENDON HILLS 41.80N 87.96W
05/30/2004 DUPAGE IL TRAINED SPOTTER
STREET FLOODING
1115 AM DOWNBURST WINFIELD 41.87N 88.15W
05/30/2004 DUPAGE IL EMERGENCY MNGR
STREET FLOODING
1100 AM FLOOD DE KALB 41.93N 88.75W
05/30/2004 DE KALB IL EMERGENCY MNGR
STREET FLOODING - 1.90 INCHES IN JUST OVER AN HOUR.
1030 AM FLOOD OTTAWA 41.35N 88.84W
05/30/2004 LA SALLE IL TRAINED SPOTTER
STREET FLOODING - 1.05 INCHES
0950 AM TSTM WND DMG OTTAWA 41.35N 88.84W
05/30/2004 LA SALLE IL TRAINED SPOTTER
MANY LIMBS DOWN ON SOUTH SIDE OF TOWN.
&&
WENLocal storm report, May 30, 12:58 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1258 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1105 AM DOWNBURST NAPERVILLE 41.76N 88.15W
05/30/2004 DUPAGE IL AMATEUR RADIO
STREET FLOODING ALONG ROUTE 34.
1252 AM TSTM WND DMG HEBRON 42.47N 88.43W
05/30/2004 MCHENRY IL TRAINED SPOTTER
POWER LINES AND LARGE LIMBS DOWN.
&&
WENLocal storm report, May 30, 1:14 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1258 PM CDT SUN MAY 30 2004...CORRECTION
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1105 AM FLOOD NAPERVILLE 41.76N 88.15W
05/30/2004 DUPAGE IL AMATEUR RADIO
STREET FLOODING ALONG ROUTE 34.
1252 AM TSTM WND DMG HEBRON 42.47N 88.43W
05/30/2004 PORTER IN TRAINED SPOTTER
POWER LINES AND LARGE LIMBS DOWN.
&&
WENLocal storm report, May 30, 2:28 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE CHICAGO IL
228 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0157 PM FLOOD KOUTS 41.32N 87.03W
05/30/2004 PORTER IN TRAINED SPOTTER
STREET FLOODING.
0145 PM FLOOD EARL PARK 40.69N 87.42W
05/30/2004 BENTON IN TRAINED SPOTTER
STREET FLOODING - ONE INCH OF RAIN IN 15 MINUTES.
1252 PM TSTM WND DMG 10 SW VALPARAISO 41.37N 87.19W
05/30/2004 PORTER IN TRAINED SPOTTER
POWER LINES AND LARGE LIMBS DOWN IN HEBRON INDIANA.
1240 PM FLOOD BRADLEY 41.15N 87.86W
05/30/2004 KANKAKEE IL TRAINED SPOTTER
STREET FLOODING - BROADWAY ST.
1200 PM TSTM WND DMG WILMINGTON 41.30N 88.16W
05/30/2004 WILL IL LAW ENFORCEMENT
2 LARGE TREES DOWN.
1130 AM FLOOD JOLIET 41.53N 88.12W
05/30/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING - BRIGGS ST.
1120 AM FLASH FLOOD JOLIET 41.53N 88.12W
05/30/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING
1120 AM FLOOD WHEATON 41.86N 88.11W
05/30/2004 DUPAGE IL EMERGENCY MNGR
STREET FLOODING - PARK ST AND MAIN ST CLOSED.
1120 AM FLOOD CLARENDON HILLS 41.80N 87.96W
05/30/2004 DUPAGE IL TRAINED SPOTTER
STREET FLOODING
1115 AM FLOOD WINFIELD 41.87N 88.15W
05/30/2004 DUPAGE IL EMERGENCY MNGR
STREET FLOODING
1110 AM LIGHTNING JOLIET 41.53N 88.12W
05/30/2004 WILL IL EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING AT ON BORSHIRE.
1110 AM LIGHTNING MINOOKA 41.45N 88.26W
05/30/2004 WILL IL EMERGENCY MNGR
STRUCTURE FIRE IN SHADY OAKS TRAILER PARK.
1105 AM FLOOD NAPERVILLE 41.76N 88.15W
05/30/2004 DUPAGE IL AMATEUR RADIO
STREET FLOODING ALONG ROUTE 34.
1100 AM FLOOD DE KALB 41.93N 88.75W
05/30/2004 DE KALB IL EMERGENCY MNGR
STREET FLOODING - 1.90 INCHES IN JUST OVER AN HOUR.
1030 AM FLOOD OTTAWA 41.35N 88.84W
05/30/2004 LA SALLE IL TRAINED SPOTTER
STREET FLOODING - 1.05 INCHES
1000 AM FLOOD PALATINE 42.11N 88.04W
05/30/2004 COOK IL PUBLIC
STREET FLOODING.
0950 AM TSTM WND DMG OTTAWA 41.35N 88.84W
05/30/2004 LA SALLE IL TRAINED SPOTTER
MANY LIMBS DOWN ON SOUTH SIDE OF TOWN.
&&
WENLocal storm report, May 30, 2:55 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE CHICAGO IL
255 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM FLOOD 4 WNW BOSWELL 40.54N 87.45W
05/30/2004 BENTON IN TRAINED SPOTTER
RURAL ROADS FLOODED.
0157 PM FLOOD KOUTS 41.32N 87.03W
05/30/2004 PORTER IN TRAINED SPOTTER
STREET FLOODING.
0145 PM FLOOD EARL PARK 40.69N 87.42W
05/30/2004 BENTON IN TRAINED SPOTTER
STREET FLOODING - ONE INCH OF RAIN IN 15 MINUTES.
1252 PM TSTM WND DMG 10 SW VALPARAISO 41.37N 87.19W
05/30/2004 PORTER IN TRAINED SPOTTER
POWER LINES AND LARGE LIMBS DOWN IN HEBRON INDIANA.
1240 PM FLOOD BRADLEY 41.15N 87.86W
05/30/2004 KANKAKEE IL TRAINED SPOTTER
STREET FLOODING - BROADWAY ST.
1200 PM TSTM WND DMG WILMINGTON 41.30N 88.16W
05/30/2004 WILL IL LAW ENFORCEMENT
2 LARGE TREES DOWN.
1130 AM FLOOD JOLIET 41.53N 88.12W
05/30/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING - BRIGGS ST.
1120 AM FLOOD WHEATON 41.86N 88.11W
05/30/2004 DUPAGE IL EMERGENCY MNGR
STREET FLOODING - PARK ST AND MAIN ST CLOSED.
1120 AM FLOOD CLARENDON HILLS 41.80N 87.96W
05/30/2004 DUPAGE IL TRAINED SPOTTER
STREET FLOODING
1120 AM FLASH FLOOD JOLIET 41.53N 88.12W
05/30/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING
1117 AM TSTM WND DMG ROMEOVILLE 41.65N 88.09W
05/30/2004 WILL IL EMERGENCY MNGR
POWER LINES DOWN - STREET FLOODING.
1115 AM FLOOD WINFIELD 41.87N 88.15W
05/30/2004 DUPAGE IL EMERGENCY MNGR
STREET FLOODING
1110 AM LIGHTNING MINOOKA 41.45N 88.26W
05/30/2004 WILL IL EMERGENCY MNGR
STRUCTURE FIRE IN SHADY OAKS TRAILER PARK.
1110 AM LIGHTNING JOLIET 41.53N 88.12W
05/30/2004 WILL IL EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING AT ON BORSHIRE.
1105 AM FLOOD NAPERVILLE 41.76N 88.15W
05/30/2004 DUPAGE IL AMATEUR RADIO
STREET FLOODING ALONG ROUTE 34.
1100 AM FLOOD DE KALB 41.93N 88.75W
05/30/2004 DE KALB IL EMERGENCY MNGR
STREET FLOODING - 1.90 INCHES IN JUST OVER AN HOUR.
1030 AM FLOOD OTTAWA 41.35N 88.84W
05/30/2004 LA SALLE IL TRAINED SPOTTER
STREET FLOODING - 1.05 INCHES
1000 AM FLOOD PALATINE 42.11N 88.04W
05/30/2004 COOK IL PUBLIC
STREET FLOODING.
0950 AM TSTM WND DMG OTTAWA 41.35N 88.84W
05/30/2004 LA SALLE IL TRAINED SPOTTER
MANY LIMBS DOWN ON SOUTH SIDE OF TOWN.
&&
THIS LSR MAY BE UPDATED IF ANY FURTHER REPORTS ARE RECEIVED.
WENSpecial weather statement, May 30, 4:14 PM CDT, 11 minutes before
INZ002-INZ003-INZ010-INZ011-INZ019-310000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO IL 414 PM CDT SUN MAY 30 2004 INZ002-003-010-011-019-310000- THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CLEARED ALL COUNTIES IN TORNADO WATCH 331. COUNTIES CLEARED INCLUDE: IN INDIANA: BENTON...JASPER...LA PORTE...NEWTON...PORTER... THIS INCLUDES THE CITIES OF...FOWLER...LA PORTE...MOROCCO... RENSSELAER...VALPARAISO... TORNADO WATCH NUMBER 339 WILL REPLACE TORNADO WATCH 331 FOR BENTON...JASPER...LA PORTE...NEWTON...AND PORTER COUNTIES. TORNADO WATCH NUMBER 339 WILL BE IN EFFECT UNTIL 10 PM CDT.
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:10 AM CDT | Severe Thunderstorm Warning | LOT | Lee | 50 min |
| May 30, 9:22 AM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 38 min |
| May 30, 10:00 AM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall, LaSalle | 60 min |
| May 30, 10:34 AM CDT | Tornado Warning | LOT | Livingston | 26 min |
| May 30, 10:54 AM CDT | Flash Flood Warning | LOT | Cook | 3 hr |
| May 30, 11:02 AM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall, Will | 58 min |
| May 30, 11:25 AM CDT | Tornado Warning | LOT | Livingston | 50 min |
| May 30, 11:46 AM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Kankakee | 59 min |
| May 30, 4:14 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Livingston | 61 min |
| May 30, 4:38 PM CDT | Tornado Warning | LOT | Iroquois | 52 min |
| May 30, 5:23 PM CDT | Tornado Warning | LOT | Livingston | 67 min |
| May 30, 5:25 PM CDT | Tornado Warning | LOT | Iroquois | 50 min |
| May 30, 5:46 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Lee | 59 min |
| May 30, 5:48 PM CDT | Special Marine Warning | LOT | 3 hr | |
| May 30, 5:48 PM CDT | Special Marine Warning | LOT | 3 hr | |
| May 30, 5:48 PM CDT | Special Marine Warning | LOT | 3 hr | |
| May 30, 6:11 PM CDT | Tornado Warning | LOT | LaSalle | 34 min |
| May 30, 6:19 PM CDT | Tornado Warning | LOT | Livingston | 11 min |
| May 30, 6:24 PM CDT | Tornado Warning | LOT | Grundy | 66 min |
| May 30, 6:31 PM CDT | Tornado Warning | LOT | Livingston | 59 min |
| May 30, 6:39 PM CDT | Severe Thunderstorm Warning | LOT | Kane, Kendall | 51 min |
| May 30, 6:41 PM CDT | Severe Thunderstorm Warning | LOT | Kankakee, Will | 34 min |
| May 30, 6:48 PM CDT | Severe Thunderstorm Warning | LOT | Ford | 42 min |
| May 30, 6:50 PM CDT | Severe Thunderstorm Warning | LOT | DuPage | 40 min |
Nearby
Tornado Warnings in Illinois, 2004Every tornado warning in 2004Tornadoes in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.